Vol. 69, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A formula for the normal part of the Laplace-Beltrami operator on the foliated manifold

Haruo Kitahara and Shinsuke Yorozu

Vol. 69 (1977), No. 2, 425–432
Abstract

In this paper, we give a formula for the normal part of the Laplace-Beltrami operator with respect to the second connection on a foliated manifold with a bundle-like metric. This formula is analogous to the formula obtained by S. Helgason.

Mathematical Subject Classification
Primary: 58G99
Secondary: 57D30
Milestones
Received: 6 July 1976
Revised: 25 October 1976
Published: 1 April 1977
Authors
Haruo Kitahara
Shinsuke Yorozu